# SDR SWAA2025050657092

- Difficulty date: April 10, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL SUPPORT LOCATED BS727 RBL7 AREA BULKHEAD AT AFT CARGO COMPARTMENT 2025-244199<[01] REPLACED ON CHANNEL SUPPORT CHANNEL SUPPORT AND FASTENERS LOCATED BS727 RBL7 AREA BULKHEAD AT AFT CARGO COMPARTMENT COMPARTMENT IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 SHEET:712 REV:- SEE INDIVIDUAL SIGNOFF BELOW;[02] RII COMPLETED JOB
